An effective technique for the conformable space-time fractional EW and modified EW equations

Hosseini K., Bekir A., Rabiei F.

NONLINEAR ENGINEERING - MODELING AND APPLICATION, vol.8, no.1, pp.157-163, 2019 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1515/nleng-2017-0025
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.157-163
  • Keywords: Fractional forms of EW and modified EW equations, Conformable sense, exp(-phi(epsilon))-expansion method, Exact solutions
  • Eskisehir Osmangazi University Affiliated: Yes


The current work deals with the fractional forms of EW and modified EW equations in the conformable sense and their exact solutions. In this respect, by utilizing a traveling wave transformation, the governing space-time fractional models are converted to the nonlinear ordinary differential equations (NLODEs); and then, the resulting NLODEs are solved through an effective method called the exp(-phi(epsilon))-expansion method. As a consequence, a number of exact solutions to the fractional forms of EW and modified EW equations are generated.